Advertisement

Generalized Positive Linear Operators Based on PED and IPED

  • Naokant Deo
  • Minakshi DhamijaEmail author
Research Paper

Abstract

The paper deals with generalized positive linear operators based on Pólya–Eggenberger distribution (PED) as well as inverse Pólya–Eggenberger distribution (IPED). Initially, we give the moments using Stirling numbers of second kind and then establish direct results for proposed operators.

Keywords

Generalized operators Pólya–Eggenberger distribution Modulus of continuity Weighted approximation 

Mathematics Subject Classification

41A25 41A36 

Notes

Acknowledgements

The authors are extremely thankful to the referee for valuable suggestions that improved the presentation of this paper.

References

  1. Baskakov VA (1957) An example of a sequence of linear positive operators in the space of continuous functions. Dokl Akad Nauk SSSR 113:249–251 (in Russian) MathSciNetzbMATHGoogle Scholar
  2. Bernstein SN (1912) Démonstration du théoréme de Weierstrass fondée sur le calcul de probabilités. Commun Sco Math Charkov 13(2):1–2zbMATHGoogle Scholar
  3. Deo N (2012) Faster rate of convergence on Srivastava–Gupta operators. Appl Math Comput 218(21):10486–10491MathSciNetzbMATHGoogle Scholar
  4. Deo N, Dhamija M, Miclăuş D (2016) Stancu–Kantorovich operators based on inverse Pólya–Eggenberger distribution. Appl Math Comput 273:281–289MathSciNetzbMATHGoogle Scholar
  5. DeVore RA, Lorentz GG (1993) Constructive approximation. Springer, BerlinCrossRefzbMATHGoogle Scholar
  6. Dhamija M, Deo N (2016) Jain–Durrmeyer operators associated with the inverse Pólya–Eggenberger distribution. Appl Math Comput 286:15–22MathSciNetzbMATHGoogle Scholar
  7. Eggenberger F, Pólya G (1923) Uber die Statistik verkerter Vorgänge. Z Angew Math Mech 1:279–289CrossRefzbMATHGoogle Scholar
  8. Gonska HH, Pitul P, Raşa I (2006) On differences of positive linear operators. Carpathian J Math 22(1–2):65–78MathSciNetzbMATHGoogle Scholar
  9. Gupta V, Agarwal RP (2014) Rate of convergence in simultaneous approximation. Springer, SwitzerlandCrossRefGoogle Scholar
  10. Gupta V, Rassias TM (2014) Lupaş–Durrmeyer operators based on Polya distribution. Banach J Math Anal 8(2):145–155MathSciNetCrossRefzbMATHGoogle Scholar
  11. Ispir N, Agrawal PN, Kajla A (2015) Rate of convergence of Lupas Kantorovich operators based on Polya distribution. Appl Math Comput 261:323–329MathSciNetzbMATHGoogle Scholar
  12. Jung HS, Deo N, Dhamija M (2014) Pointwise approximation by Bernstein type operators in mobile interval. Appl Math Comput 214(1):683–694MathSciNetzbMATHGoogle Scholar
  13. Lupaş L, Lupaş A (1987) Polynomials of binomial type and approximation operators. Studia Univ Babes Bolyai Mathematica 32(4):61–69MathSciNetzbMATHGoogle Scholar
  14. Miclăuş D (2014) On the monotonicity property for the sequence of Stancu type polynomials. Analele Ştiinţifice Ale Universitǎţii “Al.i.Cuza” Din Iaşi (S.N.)Google Scholar
  15. Miclăuş D (2012a) The revision of some results for Bernstein-Stancu type operators. Carpathian J Math 28(2):289–300MathSciNetzbMATHGoogle Scholar
  16. Miclăuş D (2012b) The moments of Bernstein–Stancu operators revisited. Mathematica Tome 54(77)(1):78–83MathSciNetzbMATHGoogle Scholar
  17. Miclăuş D (2012c) On the approximation order and Voronovskajas type theorem for certain linear positive operators. PhD thesisGoogle Scholar
  18. Özarslan MA, Duman O (2010) Local approximation behavior of modified SMK operators. Miskolc Math Notes 11(1):87–99MathSciNetCrossRefzbMATHGoogle Scholar
  19. Razi Q (1989) Approximation of a function by Kantorovich type operators. Mat Vesnic 41:183–192MathSciNetzbMATHGoogle Scholar
  20. Schurer F (1962) Linear positive operators in approximation theory. Math. Inst. Techn. Univ, Delft reportGoogle Scholar
  21. Stancu DD (1968) Approximation of functions by a new class of linear polynomial operators. Rev Roum Math Pures Appl 13:1173–1194MathSciNetzbMATHGoogle Scholar
  22. Stancu DD (1970) Two classes of positive linear operators. Anal Univ Timişoara Ser Ştin Matem 8:213–220MathSciNetzbMATHGoogle Scholar
  23. Stirling J (1730) Methodus Differentialis, sive Tractatus de Summation et Interpolation Srierum Infinitarium. English edition: trans: Holliday J (1749) The Differential Method: A Treatise of the Summation and Interpolation of Infinite Series Google Scholar

Copyright information

© Shiraz University 2018

Authors and Affiliations

  1. 1.Department of Applied MathematicsDelhi Technological University, Formerly Delhi College of EngineeringDelhiIndia
  2. 2.Department of Mathematics, Shaheed Rajguru College of Applied Sciences for WomenUniversity of DelhiDelhiIndia

Personalised recommendations